# SDR SWAA064056

- Difficulty date: October 19, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 64,565 hours, 53,397 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire Harness
- Part number: W018
- Condition: Burned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ELEVATOR PITOT LIGHT ILLUMINATED ON CLIMBOUT, WITH ASSOCIATED C/B TRIPPED ON P-18-3 PANEL.  FOUND WIRE BUNDLE W018 BEHIND P18-1 PANEL WITH NUMEROUS WIRES BURNT.  REPAIRED WIRES PER WDM.
